I was on Lexapro for several years and it seemed to stop working. My doctor switched me directly to Trintellix. I seemed fine for several days but then began to have pretty bad anxiety and nervousness. Is this maybe a withdrawal from the Lexapro or just my body getting used to the Trintellix? I really want to give the medicine a good try before I panic and think it isn't going to work.
It could be both the withdrawal from Lexapro and or side effects from the Trintellix. Since your doctor did not wean you off one before starting the other it is a guessing game.
Hope it all works out for you and you feel better soon.
I am in almost the same situation I have been on anti-depressants for 30 years TCA's and SSRI's I was on Lexapro for 8 years and like the others it stopped working. I stopped 20mg Lexapro with no effect.
My Dr. Started me on Doxepin and 3 weeks ago he added 10mg of Trintellix I haven't noticed any improvement and had no side effects until 3 days ago now I feel nausea and weakness in my leg muscles that is worse when I go to bed. I am going to my Dr. next week and I will stop if I am still feeling this way.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Oct 2018 • 3 answers
Updated 30 Jun 2017 • 2 answers
Updated 26 Jun 2018 • 1 answer
Updated 21 Nov 2018 • 2 answers
Updated 4 days ago • 1 answer